# SDR SWAA2013020712390

- Difficulty date: February 1, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 3,893 hours, 2,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT OVERWING EXITS BROKEN.  REMOVED, REPLACED AND OPERATIONAL CHECKED OVERWING AISLE EXIT IAW AMM 33-51-01-960-802.  OPS CHECK GOOD.
